Journal of Symbolic Logic

Review: Henryk Greniewski, $2^{n+1}$ Logical Values

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 2 (1964), 109-110.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734875

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Review: Henryk Greniewski, $2^{n+1}$ Logical Values. J. Symbolic Logic 29 (1964), no. 2, 109--110. https://projecteuclid.org/euclid.jsl/1183734875


Export citation